# SDR MASA20211119565

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: CN6240103003
- Part serial: NA
- Condition: None
- Location: Rh Fwd Core Cowl
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD LOWER FACING SHEET OF THE RH UPPER CORE COWL BONDMENT ASSEMBLY WAS FOUND TO HAVE 2EA GOUGES. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-23-15, 54-23-15-991-801, ITEM 2, EA 72-2021-212.          DEFECT LOCATION: RH FWD CORE COWL BONDMENT ASSEMBLY
